# SDR TIMA20120608009

- Difficulty date: June 8, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N899CA
- Make and model: Beech 99A
- Aircraft serial: U104
- Aircraft time: 40,579 hours, 59,787 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99120068105
- Condition: Cracked
- Location: Rt Wing
- Part time: 40,579 hours, 59,787 cycles
- Component: Wing, Beech
- Component part number: 99120000601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE UPPER WING SKIN OUTBOARD OF THE NACELLE AND AFT OF THE MAIN WING SPAR ON THE RIGHT WING.  REMOVED THE DAMAGED SECTION OF SKIN.  FABRICATED A NEW SECTION OF SKIN USING THE SAME TYPE MATERIAL AND THICKNESS AND INSTALLED USING A SPLICE DOUBLER OF ONE SIZE GREATER THICKNESS AND TWO ROWS OF SOLID RIVETS IAW BEECH 99 SIRM CHAP 20.
